# SDR UIEA2017102502040

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-300
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 51VM13
- Condition: Missing
- Location: E&E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COOLING MONITOR AT P-61 OF FLIGHT COMPARTMENT SW TEST MISSING. SW TEST INSTALLED.
